Menu

Hair Loss and Chemotherapy

Question: “I am African American, and was diagnosed with cancer a year ago (Hodgkin’s). I was told that Chemotherapy would leave me bald, and I was one of the lucky ones that did not go completly bald. But my hair sheded a lot and left it fragile and thin. I am now, thankfully, cancer free and I would like to know if there is anything I can do to grow my hair back.?”

Answer:”Chemotherapy may cause hair loss and often it takes a couple of years for the hair to return to normal. Be gentle with the hair while you are waiting it out and do not use chemicals that might damage your hair. Hair thickeners do not cause much of a problem. I would recomend using my Instant Hair THickening Fibers while you wait, they are easy to use and will relieve you of self-concious worrying about your hairs appearance. It is a great product to use during this phase of recovery. Your hair situation may be still the result of other elements that followed your treatment. If you are a male, Propecia may have value.

Share on facebook
Facebook